# SDR SWAA2023102011205

- Difficulty date: October 17, 2023
- Submitted: October 20, 2023
- Operation: Air carrier
- Aircraft: N915WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36888
- Aircraft time: 50,935 hours, 30,834 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: UNKNOWN
- Condition: Out Of Position
- Location: Zn 800 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR SLIDE SKIRT NEEDS REPOSITIONED CATCHES ON DOOR CUTOUT<[01] FAULT WILL BE ADDRESSED ON BARCODE TTG8Q00P25L7;[02] VERIFIED STEP 1
